# SDR YENA2021111000750

- Difficulty date: October 26, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 213 hours, 45 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 5326786
- Part serial: 3SSAK00855
- Condition: Failed
- Location: Nr 1 Eng N1
- Part time: 213 hours, 45 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2824, LAX-JFK. ENG FADEC 1 CAME ON INFLIGHT FOR ABOUT 3 MINUTES. NO OTHER UNUSUAL PARAMETERS; PERFORMED TROUBLESHOOTING PER TSM 77-11-00-710-057-A NO FAULTS FOUND. NO MAINTENANCE MESSAGE ON MCDU EXAMINED HARNESS. NO FAULTS FOUND. OK FOR CONT SVC. TROUBLESHOT PER TSM 77-11-00-810-808A NO DAMAGE TO W03 HARNESS FOUND. R/R N1 PROBE (4046KS) PER AMM 77-11-21. OPS CHKS PASSED. NO DEFECTS AT THIS TIME P1 TSI – ENG 1 FADEC SYS FAULT ***ETOPS SIG SYSTEM*** THE AIRCRAFT HAS A HISTORY OF ENG 1 FADEC FAULTS WITH THE FOLLOWING FAULT IN AIRMAN // ENG1B-0448-N1 SPEED SNSR FAIL //. PRIOR T/S STATS HARNESS WAS INSPECTED AND NO FAULTS FOUND. REF TSM 77-11-00-810-808-A N1 SENSOR ELECTRICAL FAILURE B. VERIFY THERE IS NO DAMAGE TO THE W03 HARNESS IF NONE IF FOUND REPLACE THE N1 PROBE (4046KS) PER AMM  77-11-21.  DUE TO PREVIOUS WRITEUPS AND INABILITY TO VERIFY THIS CONDITION ON THE GROUND A ETOPS VERIFICATION FLIGHT IS REQUIRED PER GMM 17.5.3.  UPON COMPLETION OF THIS TSI CONTACT MCC TO DOWNGRADE THIS AIRCRAFT FROM ETOPS STATUS AND EVF AUTHORIZATION. ALL WORK PERFORMED ON SIGNIFICANT SYSTEMS WHILE ACCOMPLISHING THIS TSI MUST BE DOCUMENTED IN DETAIL IN THE AIRCRAFT LOGBOOK AS WELL AS IN THE RESOLUTION OF THIS TSI. REF GMM 17-32. C/W ALL GMM BUYBACK AND RII REQUIREMENTS SOURCE: REPEAT.  (RESOLVED ON W/O: 1141819 TASKCARD: NR-00002 ) TROUBLESHOT PER TSM 77-11-00-810-808A. NO DAMAGE TO W03 HARNESS FOUND. R/R N1 PROBE (4046KS) PER AMM 77-11-21 OPS CHKS PASSED. NO DEFECTS AT THIS TIME.
